# SDR ASAA9810107

- Difficulty date: October 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Bs 481
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, THE CABIN FLOOR TRACK WAS FOUND TO BE GOUGED AT STATION 481, LBL 43.5.  REPAIRED PER EA 5310-01614 AND BOEING TELEX ASA-SEA-98-0378RR.  (M)
